Wing size and shape variation of Phlebotomus papatasi (Diptera: Psychodidae) populations from the south and north slopes of the Atlas Mountains in Morocco

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.umontpellier.fr/hal-02065059
Contributeur : Philip Agnew <>
Soumis le : mardi 12 mars 2019 - 13:47:35
Dernière modification le : vendredi 9 août 2019 - 15:18:07

Lien texte intégral

Identifiants

Citation

Jorian Prudhomme, Filiz Gunay, Nil Rahola, Fouad Ouanaimi, Souad Guernaoui, et al.. Wing size and shape variation of Phlebotomus papatasi (Diptera: Psychodidae) populations from the south and north slopes of the Atlas Mountains in Morocco. Journal of Vector Ecology, Wiley-Blackwell: No OnlineOpen, 2012, 37 (1), pp.137-147. ⟨10.1111/j.1948-7134.2012.00210.x⟩. ⟨hal-02065059⟩

Partager

Métriques

Consultations de la notice

18